Alert archive / Oregon / Red Flag Warnings in 2018

Red Flag Warning 6, NWS Medford, OR

July 7, 2018Harney County, Klamath County, Lake County, Oregon; Modoc County, California

NWS Medford, OR issued this red flag warning at Jul 7, 2018, 2:25 PM PDT for Harney County, Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Jul 8, 2018, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 7, 2018, 2:25 PM PDT (21:25 UTC)
In effect from
Jul 8, 2018, 12:00 PM PDT
Expired
Jul 8, 2018, 9:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 194 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2018-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2018-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

487 
WWUS86 KMFR 072125
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
225 PM PDT Sat Jul 7 2018

...GUSTY WIND AND LOW RELATIVE HUMIDITY OVER PORTIONS OF NORTHERN
CALIFORNIA AND EAST OF THE CASCADES THIS AFTERNOON AND AGAIN
SUNDAY AFTERNOON...

.South winds will continue this evening in northern California and
areas east of the Cascades. Very low relative humidity is expected
over Modoc County with breezy west to southwest winds. On Sunday 
afternoon and evening, parts of south central Oregon and Modoc 
County will also experience both gusty winds and low relative 
humidity. Sunday should be the driest of the two days.

CAZ285-080400-
/O.UPG.KMFR.FW.A.0004.180708T1900Z-180709T0400Z/
/O.NEW.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
/O.CON.KMFR.FW.W.0005.000000T0000Z-180708T0300Z/
Modoc County Except for the Surprise Valley-
225 PM PDT Sat Jul 7 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND WITH LOW RH IN FIRE WEATHER ZONE 285...

...RED FLAG WARNING IS IN EFFECT ON SUNDAY 12 PM PDT TO 9 PM PDT 
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285...

* Impacts: Strong, gusty winds with low relative humidity and high
  fire danger will likely contribute to a significant spread of 
  new and existing fires.

* Affected area: All areas west of Canby including the Warner
  Mountains. Including the cities of Canby, Alturas, Likely, Davis
  Creek and Willow Ranch.

* Wind...West to southwest 10 to 15 mph. Gusts to 30 mph.

* Humidity...7 to 12 percent.

* View the hazard area in detail at
https://www.wrh.noaa.gov/map/?wfo=mfr


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.


&&

$$

ORZ624-625-080400-
/O.UPG.KMFR.FW.A.0004.180708T1900Z-180709T0400Z/
/O.NEW.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
225 PM PDT Sat Jul 7 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR
STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 624 AND 625...

* Impacts: Strong, gusty wind with low relative humidity and high fire
  danger will likely contribute to a significant spread of new and
  existing fires.

* Affected area: In South Central OR...South of Valley Falls and 
  east of Bly up to the Lake County border. Including the cities of
  Adel, Lakeview and Valley Falls.

* Wind...Southwest 10 to 20 mph. Gusts to 30 mph.

* Humidity...8 to 13 percent.

* View the hazard area in detail at
https://www.wrh.noaa.gov/map/?wfo=mfr


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.

&&

$$


Visit us at www.weather.gov/Medford
4 follow-up statements
952 
WWUS86 KMFR 080303
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
803 PM PDT Sat Jul 7 2018

...GUSTY WIND AND LOW RELATIVE HUMIDITY OVER PORTIONS OF NORTHERN
CALIFORNIA AND EAST OF THE CASCADES THIS AFTERNOON AND AGAIN
SUNDAY AFTERNOON...

.South winds will continue this evening in northern California and
areas east of the Cascades. Very low relative humidity is expected
over Modoc County with breezy west to southwest winds. On Sunday
afternoon and evening, parts of south central Oregon and Modoc
County will also experience both gusty winds and low relative
humidity. Sunday should be the driest of the two days.

CAZ285-081515-
/O.EXT.KMFR.FW.W.0005.000000T0000Z-180708T0400Z/
/O.CON.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
Modoc County Except for the Surprise Valley-
803 PM PDT Sat Jul 7 2018

...RED FLAG WARNING EXTENDED UNTIL 9 PM PDT THIS EVENING FOR 
STRONG GUSTY WIND WITH LOW RH IN FIRE WEATHER ZONE 285...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY
FOR STRONG GUSTY WIND WITH LOW RH IN FIRE WEATHER ZONE 285...

The Red Flag Warning for gusty winds and low relative humidity has
been extended until 9 PM PDT this evening for fire weather zone
285. 

* Impacts:  Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of new
and existing fires.

* Affected area: All areas west of Canby including the Warner
  Mountains. Including the cities of Canby, Alturas, Likely, Davis
  Creek and Willow Ranch in Fire Weather Zone 285.

* Counties affected: In Northern CA...Modoc. 

* Wind...West to southwest 10 to 15 mph. Gusts to 30 mph.

* Humidity...7 to 12 percent.

* View the hazard area in detail at
https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.

&&

$$

ORZ624-625-081515-
/O.CON.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
803 PM PDT Sat Jul 7 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 624 AND
625...

* Impacts:  Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of new
and existing fires.

* Affected area: In South Central OR...southeastern part of 
  Klamath County from Gerber Reservoir east to include the 
  Fremont-Winema National Forest, Lakeview and the Oregon part 
  of the Warner Mountains in Fire weather zone 624, and 
  southern half of Lake County from Paisley east to include the 
  Hart Mountain Antelope Refuge in Fire Weather zone 625. 

* Counties affected: In South Central OR...Klamath...Lake. 

* Wind...Southwest 10 to 20 mph. Gusts to 30 mph.

* Humidity...8 to 13 percent.

* View the hazard area in detail at
https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.

&&

$$


Visit us at www.weather.gov/Medford
247 
WWUS86 KMFR 080403
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
903 PM PDT Sat Jul 7 2018

...GUSTY WIND AND LOW RELATIVE HUMIDITY OVER PORTIONS OF NORTHERN
CALIFORNIA AND EAST OF THE CASCADES AGAIN SUNDAY AFTERNOON...

.Southwest winds will increase again Sunday afternoon and evening
with very low humidity in northern California and parts of south
central Oregon east of the Cascades. Minimum humidity Sunday should
be the driest of the weekend.

CAZ285-081615-
/O.EXP.KMFR.FW.W.0005.000000T0000Z-180708T0400Z/
/O.CON.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
Modoc County Except for the Surprise Valley-
903 PM PDT Sat Jul 7 2018

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
STRONG GUSTY WIND WITH LOW RH...

...RED FLAG WARNING IN EFFECT AGAIN FROM NOON TO 9 PM PDT SUNDAY 
FOR STRONG GUSTY WIND WITH LOW RH...


* Impacts:  Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of new
and existing fires.

* Affected area: All areas west of Canby including the Warner
  Mountains. Including the cities of Canby, Alturas, Likely, Davis
  Creek and Willow Ranch in Fire Weather Zone 285.

* Counties affected: 
  In Northern CA...Modoc.

* Wind...West to southwest 10 to 15 mph. Gusts to 30 mph.

* Humidity...7 to 12 percent.

* View the hazard area in detail at
https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.

&&

$$

ORZ624-625-081615-
/O.CON.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
903 PM PDT Sat Jul 7 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 624 AND
625...

* Impacts:  Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of new
and existing fires.

* Affected area: In South Central OR...southeastern part of Klamath
  County from Gerber Reservoir east to include the Fremont-Winema
  National Forest, Lakeview and the Oregon part of the Warner
  Mountains in Fire weather zone 624, and southern half of Lake
  County from Paisley east to southwest corner of Harney County
  include the Hart Mountain Antelope Refuge in Fire Weather zone 
  625.

* Counties affected: 
  In South Central OR...Harney...Klamath...Lake.

* Wind...Southwest 10 to 20 mph. Gusts to 30 mph.

* Humidity...8 to 13 percent.

* View the hazard area in detail at
https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.

&&

$$


Visit us at www.weather.gov/Medford
252 
WWUS86 KMFR 080943
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
243 AM PDT Sun Jul 8 2018

...GUSTY WIND AND LOW RELATIVE HUMIDITY OVER PORTIONS OF NORTHERN
CALIFORNIA AND EAST OF THE CASCADES THIS AFTERNOON AND EVENING...

.West to southwest winds will increase this afternoon and evening
with very low humidity in northern California and parts of south 
central Oregon east of the Cascades. Minimum humidity this
afternoon should be the driest of the weekend.

CAZ285-ORZ624-625-090400-
/O.CON.KMFR.FW.W.0006.180708T1900Z-180709T0400Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern
Lake and Western Harney Counties-
243 AM PDT Sun Jul 8 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER
ZONES 624 AND 625 IN OREGON AND FIRE WEATHER ZONE 285 IN
CALIFORNIA...

* Impacts: Strong, gusty wind with low relative humidity and high
  fire danger will contribute to significant spread of new and 
  existing fires.

* Affected area: In South Central OR...the portion of Fire Weather
  Zone 624 in southwest Lake County including the Fremont-Winema
  National Forest, Lakeview and the Warner Mountains. The portion
  of Fire Weather Zone 625 in southern Lake County to the
  southwest corner of Harney County including the Hart Mountain 
  Antelope Refuge. In California...the portion of Fire Weather 
  Zone 285 from Canby eastward, including the Warner Mountains. 

* Counties affected: In South Central OR...Harney...Lake. In 
  California...Modoc.

* Wind...West to southwest 10 to 20 mph. Gusts to 30 mph.

* Humidity...7 to 13 percent.

* View the hazard area in detail at
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that there is high confidence that
critical fire weather conditions will occur during the valid time
of the warning. The combination of strong wind and low relative
humidity along with sufficiently dry fuels will create the
potential for significant fire spread of any new or existing
fires.

&&

$$

MAS 

Visit us at www.weather.gov/medford
217 
WWUS86 KMFR 090401
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
901 PM PDT Sun Jul 8 2018

CAZ285-ORZ624-625-090515-
/O.EXP.KMFR.FW.W.0006.000000T0000Z-180709T0400Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
901 PM PDT Sun Jul 8 2018

...RED FLAG WARNING HAS EXPIRED FOR STRONG GUSTY WIND WITH LOW RH
FOR FIRE WEATHER ZONES 285...624 AND 625...

Winds have decreased below 15 mph and humidity is gradually
increasing above 10 percent. It will be windy again Monday
afternoon but relative humidity is expected to be higher than
today. 

$$


Visit us at www.weather.gov/Medford

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 7, 9:00 AM PDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jul 7, 9:00 AM PDT, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Medford OR
900 AM PDT Sat Jul 7 2018

.UPDATE...main concerns today relate to the Klamathon fire, and
the possibility of more fires with the continuing dry and windy
conditions. With the extensive smoke coverage from the Mt. Shasta
area and northward up the Shasta Valley have lowered temperatures
in that area. Sven

&&

.PREV DISCUSSION... /Issued 304 AM PDT Sat Jul 7 2018/

Updated AVIATION Discussion...

DISCUSSION...Fairly quiet weather this morning. Marine layer
stratus covers most of the waters and areas along the coast north
of Cape Blanco as well as the Coquille Basin. Patchy stratus will
likely move into the Umpqua Basin in the next few hours. Mid-high
level clouds have moved off to the east and clear skies prevail
for the rest of the forecast area.

The exception to clear skies is in the Shasta Valley where smoke
from the Klamathon Fire lingers and has moved south now that winds
are out of the north-northwest. Given this smoke coverage, decided
to lower today's high temperatures a few degrees below guidance for
northern areas of the Shasta Valley. Down valley winds may carry
some low-level smoke into the southern end of the Rogue Valley this
morning, but this should clear by late morning as mixing improves
and up-valley winds kick in. Of course, smoke output depends greatly
on fire activity. Winds in the Shasta Valley will still be breezy
today but not quite as strong and will also be from the north-
northwest vs from the south as they have been the previous two days,
so we'll have to see how today pans out. Southwest flow aloft will
carry any smoke plumes off to the northeast, much like yesterday.

Southwest flow has set up over the forecast area and this will keep
conditions stable with slightly above normal temperatures through
the weekend. Although winds this weekend won't be as strong as they
were yesterday, they will still be gusty, especially east of the
Cascades. These winds combined with critically low relative
humidities will result in continued fire weather concerns through
the weekend for portions of Modoc and Lake counties. See the fire
weather discussion below for more details.

Another upper trough will swing by late Monday into Tuesday, similar
to the one that moved through yesterday. This trough, however, will
be weaker and with a slightly different trajectory. This means winds
won't be quite as strong with this trough passage compared to
yesterday. Instability and moisture with this trough are
insufficient for convection, so dry conditions will continue as this
trough moves through.

Heights will build behind this trough as high pressure begins to
retrograde west over the forecast area. Temperatures on Wednesday
will be around 10 degrees warmer than Tuesday, and triple digits are
expected through the end of the work week. Aside from the heat,
we'll be keeping an eye on models during the Thursday-Friday time
frame. Guidance is indicating monsoonal moisture making it's way
into the area, leading to increasing chances of thunderstorms by the
end of the week. /BR-y

AVIATION...For the 07/12Z TAFs...Patchy MVFR cigs are present,
mainly north of Cape Blanco, and in the Coquille and Umpqua Basins.
MVFR cigs may fill in along the coast over the next few hours, but
expect VFR conditions to prevail south of Cape Blanco.

VFR conditions prevail elsewhere, except for the Shasta Valley.
Wildfire smoke is reducing vsbys and providing terrain obscuration.
Low-level smoke should improve late this morning for the southern
portions of the valley as afternoon winds pick up, but expect local
reductions in vsbys and continued terrain obscurations over the
northern portions. Southwest flow aloft will carry any smoke plumes
toward the northeast, much like yesterday. Otherwise, expect another
round of breezy winds across the area this afternoon and into the
evening. Winds will be strongest east of the Cascades and will
diminish after sunset. /BR-y

MARINE...Updated 200 AM PDT Saturday 7 July 2018...Relatively
calm conditions will continue through the weekend. Seas will
remain at or below 5 feet through Monday and northerly winds will
remain below small craft advisory levels. The exception here is
south of Cape Blanco and within 30 nm from shore, where winds may
approach small craft advisory levels briefly this afternoon and
evening.

The thermal trough will redevelop Tuesday. Winds will steadily
increase next week, with small craft advisory winds and seas
likely developing Monday evening into Tuesday for areas south of
Cape Blanco. Then winds and seas increase further Tuesday evening
and Wednesday, possibly reaching gales. Gusty winds with steep to
very steep seas are possible north of Cape Blanco by mid week. /BR-y

FIRE WEATHER...Updated 230 AM PDT Saturday, 07 July 2018...
Broad southwest flow aloft will persist across the area this
weekend resulting in continued dry, warm, sunny weather, but also
with areas of smoke in the vicinity of the Klamathon Fire in
portions of Siskiyou, Jackson and Klamath Counties. Coastal
areas will be comparably cooler and more humid due to onshore flow.

Today will be very dry east of the Cascades and in northeastern
California where afternoon relative humidity will fall to 10-
15%...perhaps even into the single digits in some locations.
Overall, winds won't be as strong as they were yesterday, so we're
not expecting Red Flag conditions east of the Cascades in Oregon.
However, breezy west-southwest winds should be strong enough for
critical thresholds to be met in the Modoc this afternoon/evening
with gusts exceeding 20 mph for 2 hours or more. So, the Fire
Weather Watch there has been upgraded to a Red Flag Warning
(portions of FWZ 285).

On Sunday, mid-level SW flow will increase a bit in northeast
California (FWZ 285) and over portions of the east side (southeast
portions of FWZ 624 and southern parts of FWZ 625). It will remain
plenty dry enough with afternoon RH once again ranging from 6-15% in
most areas. So, a Fire Weather Watch has been issued for those
areas Sunday afternoon/evening for a combination of gusty winds/low
RH.

Areas west of the Cascades and in the Shasta Valley will have
fairly typical diurnal increases in NW to N breezes during the
next 2 afternoons/evenings. It'll still be breezy, but down a bit
from recent days.

Temperatures near normal to around 5 degrees above normal today
through Tuesday will rise sharply mid-late next week. A heat wave
is likely to develop by next Wednesday and then continue right
into next weekend with highs in the upper 90s and 100s here in
Medford and in the 90s east of the Cascades. Winds won't be as gusty
during this time frame, but we'll be watching the potential for
thunderstorms beginning about Thursday. -Spilde

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Fire Weather Watch from Sunday afternoon through Sunday evening
     for ORZ624-625.

CA...Fire Weather Watch from Sunday afternoon through Sunday evening
     for CAZ285.
     Red Flag Warning from 2 PM this afternoon to 8 PM PDT this
     evening for CAZ285.

Pacific Coastal Waters...None.

SBN/SBN/SBN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:01 PM PDTFire Weather WatchMFRHarney, Klamath, Lake16 hr
Jul 6, 10:01 PM PDTRed Flag WarningMFRModoc23 hr

Nearby

Red Flag Warnings in Oregon, 2018Red Flag Warnings in California, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.